# SDR REXA2022012300149

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Bs 847-1000 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT LBL 9 IS CORRODED FROM F.S. 847+55 TO F.S. 1000. REMOVED PASSENGER SEAT TRACK BETWEEN FS 847+55 - 1000 IAW CRJ-900 AMM 53-00-49-000-801-A07. FABRICATED SEAT TRACK IAW REO 670-53-00-589 REV-C DATED 12/19/2022 REPAIR B. PAINTED SEAT TRACK IAW MHIRJ REO 670-53-00-589 DATED 2022-12-19 REV-C. INSTALLED PASSENGER SEAT TRACK BETWEEN FS 847+55 - 1000 IAW CRJ-900 AMM 53-00-49-400-802-A02 AND 53-00-49-400-802-A07.
